Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Which is the best medicine for reduce recurrence of psoriasis ?

Hi Doctor, I am having psoriasis , though very much reduced now after taking healthy diet and reducing my stress level by physical workout. In between I used some medicines as well, like Psorolin ointment which helped me significantly in the recent progress. But still some patch is there on my knee which is still pretty much dry whenever I stop using the medicine. Can you recommend some best medicine/ointment/oil which I can use for sometime to ensure that situation improves further.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear rohit..,
Thanks for choosing HCM..,
It is genetically determined inflammatory disorder..,
No cure ..only controlling the disease..ok.,
Now very good creams available..
maintain with...
1) Morning times..use Moisturising cream...,
night times.....
2) TAZAROTENE....available as gel with steriod.,
it is Retinoid preparation...ive good result..,or
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor